# SDR DALA2017120808559

- Difficulty date: December 7, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 76,988 hours, 35,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Frame 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING RE-WORK EXTERNAL SKIN AT FR 64+2 AND STRG 41R ON LOWER FUSELAGE, PERFORMED PERMANENT REPAIR EXTERNAL SKIN AT FR 64+2" AND STR 41R ON LOWER FUSELAGE AS PER ER/A 563230-14AD REVISION ORIGINAL AND PRI 563230-14 REVISION 0.
